Change search
ReferencesLink to record
Permanent link

Direct link
Omitted variables in a weibull regression model
Umeå University, Faculty of Social Sciences, Umeå School of Business and Economics (USBE), Economics.
1984 (English)In: Economics Letters, ISSN 0165-1765, Vol. 16, no 3-4, 279-283 p.Article in journal (Refereed) Published
Abstract [en]

Asymptotic biases of maximum likelihood and least squares estimators in a Weibull model, subject to omitted variables, are given. The results are contrasted to those of a small sample Monte Carlo experiment.

Place, publisher, year, edition, pages
1984. Vol. 16, no 3-4, 279-283 p.
National Category
Research subject
URN: urn:nbn:se:umu:diva-64779DOI: 10.1016/0165-1765(84)90176-9OAI: diva2:602674
Available from: 2013-02-02 Created: 2013-02-02 Last updated: 2013-02-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Brännäs, Kurt
By organisation
In the same journal
Economics Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link